# SDR EIA2005018

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED IN LWR FASTENER HOLES IN LTC-3 FRAME UPPER CLOSURE FITTING DURING OPEN HOLE HFEC INSPECTION.  REAMED HOLE INSTALLED FREEZE PLUG IN LOWER HOLE AND INSTALLED FASTENER PER B747 SRM 51-10-08 PGS 1-11, 51-30-09 PGS 1-16, 20, 29, 30 AND BOEING DRAWING 691U0144 AND EO 53-747-1717-03.
